# SDR A6WA202304078551

- Difficulty date: April 7, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs559+86 - 96
- Part time: 43,912 hours, 42,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK FS559+86 - FS559+96 SEGMENT IS CORRODED. *******AIRCRAFT REMOVED FROM SERVICE******** REMOVED UNSERVICEABLE CARGO TIE DOWN TRACK, FIT, & DRILLED FROM P/N 20276-288-0-0A, PAINTED AND INSTALLED NEW SECTION IAW BOMBARDIER REO# 601R-53-00-485, REV-D, DATED 2018-01-29, AND CRJ200 SRM 51-40-11, 51-24-36, & AMM 53-01-11-000-802, & 53-01-11-400-802.
